# SDR WX0A2015120873028

- Difficulty date: December 4, 2015
- Submitted: December 8, 2015
- Operation: Air carrier
- Aircraft: N402NV
- Make and model: Doug MD-88
- Aircraft serial: 49763
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 OVERHEAD EMER LIGHT, ONE LIGHT INOPERATIVE.  R & R BULB IAW AMM 33-53-00.  OPERATIONS CHECKED GOOD.
